Quitting the pill - AuthenticForum
 
AuthenticForum
  Register FAQ Members List Arcade Search Chat Mark Forums Read  
Register

 
 

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old 07-22-2011, 07:18 PM
bethy_29's Avatar
Denim God
 
Join Date: Feb 2007
Posts: 6,172
Feedback: (24)
Quitting the pill

I started taking the pill about 11 years ago. I had pretty bad cramps and that stopped with the pill. Around maybe 2005, my doctor had me taking my pills consistently for 3 months (skipping the reminder pills) and in 2007, I stopped getting my period altogether.

Last fall, I had some weird gynecological issues that are still unexplained and I started getting my period again. However, it is super wonky. I never know when it's coming or how long it will last.

Since it's not regulating my period and I am in no danger of becoming pregnant, I am thinking about just stopping the pill when this pack is finished. I am going for my annual exam in October and I will talk to my doctor then. I am just worried about side effects from quitting the pill. Does anyone have experience with this?

Sorry for the loooong story but any advice is greatly appreciated.
__________________
Beth
Reply With Quote
Sponsored Links
Advertisement
 
  #2 (permalink)  
Old 07-22-2011, 07:57 PM
kramer125's Avatar
Denim God
 
Join Date: Sep 2007
Location: Charleston, SC
Posts: 3,674
Feedback: (41)
I was on and off birth control for years, though never for longer than a year or two at a time. I didn't have any issues stopping.
__________________
Kristin


Click here to see my items for sale by **fancy**pants**. She can offer discounts if sold through AF, just send her a http://www.authenticforum.com/members/-fancy-pants-/]PM.
Reply With Quote
  #3 (permalink)  
Old 07-22-2011, 08:05 PM
lmspag's Avatar
Denim God
 
Join Date: Feb 2009
Location: PA
Posts: 2,995
Feedback: (8)
The only side effects I had from quitting the pill was HORRIBLE acne. Your hormones will go crazy at first but eventually your body will get used to being off the pill. I wanted to stop for the same reason that I had no chance of getting pregnant but I couldn't stand the acne so I went back on. I'm sure if I had stayed off long enough my skin would have gone back to normal (I've never had acne) but my skin is so nice when I'm on the pill
__________________
Lynne
Reply With Quote
 
  #4 (permalink)  
Old 12-05-2011, 06:00 PM
Denim Fan
 
Join Date: Dec 2011
Posts: 4
Feedback: (0)
I don't see any danger with you quitting the pill. You just have to consult with your doctor for any hormonal side effects.
Reply With Quote
Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -6. The time now is 07:44 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
SEO by vBSEO 3.6.0
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
 
 

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72